IJPAM: Volume 84, No. 3 (2013)
Department of Mathematics and Statistics
Faculty of Science and Technology
Rangsit Center, Pathumthani 12121, THAILAND
Abstract. In this paper, we prove that the Diophantine equation has no non-negative integer solution.
Received: December 26, 2012
AMS Subject Classification: 11D61
Key Words and Phrases: exponential Diophantine equation
Download paper from here.
DOI: 10.12732/ijpam.v84i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395